# SDR GZXA2020061200001

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N142J
- Make and model: Cndair CL6002B16
- Aircraft serial: 5752
- Aircraft time: 5,822 hours, 3,155 cycles
- Engine: Ge CF343B
- Engine time: 5,822 hours, 3,155 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: A58WK
- Condition: Chafed
- Location: Zone 400
- Part time: 5,822 hours, 3,155 cycles
- Component: Fire Loop, Fenwal
- Component part number: 356024310
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

14TH STAGE DUCT CAS MESSAGE.
